Korean J. Math.  Vol 19, No 3 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.3.

STRONG CONVERGENCE OF PATHS FOR NONEXPANSIVE SEMIGROUPS IN BANACH SPACES

Shin Min Kang, Sun Young Cho, Young Chel Kwun

Abstract


Let E be a uniformly convex Banach space with a uni-
formly Gateaux differentiable norm, C be a nonempty closed convex
subset of E and f : C → C be a fixed bounded continuous strong
pseudocontraction with the coefficient α ∈ (0, 1). Let {λt }0<t<1
be a net of positive real numbers such that limt→0 λt = ∞ and
S = {T (s) : 0 ≤ s < ∞} be a nonexpansive semigroup on C such
that F (S) ̸= ∅, where F (S) denotes the set of fixed points of the
semigroup. Then sequence {xt } defined by $s_t=tf(x_t)+(1-t)\frac{1}{\lambda_t}\int_0 ^{\lambda_t}T(s)x_tds$ converges strongly as t → 0 to $\bar{x}$ ∈ F (S), which solves the following variational inequality $⟨(f − I)\bar{x}, p − \bar{x}⟩$ ≤0 for all p ∈ F (S).


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr